If you need an accessible version of this item please contact JSTOR User Support

87.36 Multiplying with Quarter Squares

Neville Holmes
The Mathematical Gazette
Vol. 87, No. 509 (Jul., 2003), pp. 296-299
Published by: Mathematical Association
Stable URL: http://www.jstor.org/stable/3621048
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
87.36 Multiplying with Quarter Squares
Preview not available

Page Thumbnails

  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299